# SDR CA991209008

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Condition: Failed
- Location: T/R Gearbox
- Part time: 9,604 hours
- Component: 350A33200401
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNIT FAILED THE ROTATIONAL DRAG TORQUE CHECK SET OUT IN DGAC AD 1999-085-076(A)R2.
